Polynomial-exponential equations involving several linear recurrences

Clemens Josef Fuchs, Amedeo Scremin

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)149-172
JournalPublicationes Mathematicae
Volume65
Issue number1-2
Publication statusPublished - 2004

Cite this

Polynomial-exponential equations involving several linear recurrences. / Fuchs, Clemens Josef; Scremin, Amedeo.

In: Publicationes Mathematicae, Vol. 65, No. 1-2, 2004, p. 149-172.

Research output: Contribution to journalArticleResearchpeer-review

@article{acee989f520942bca4b746ea8d48004b,
title = "Polynomial-exponential equations involving several linear recurrences",
author = "Fuchs, {Clemens Josef} and Amedeo Scremin",
year = "2004",
language = "English",
volume = "65",
pages = "149--172",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "1-2",

}

TY - JOUR

T1 - Polynomial-exponential equations involving several linear recurrences

AU - Fuchs, Clemens Josef

AU - Scremin, Amedeo

PY - 2004

Y1 - 2004

M3 - Article

VL - 65

SP - 149

EP - 172

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 1-2

ER -